# SDR N6WA20201001001

- Difficulty date: October 1, 2020
- Submitted: October 2, 2020
- Operation: Air carrier
- Aircraft: N531GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10218
- Aircraft time: 38,925 hours, 26,847 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS SWITCH FOUND IN ON POSITION AT FLIGHT ATTENDANT STATION, ALL EMERGENCY EXIT LIGHT BATTERIES DEAD.  COMPLETED ON WING CHARGING PROCEDURE FOR EMERGENCY LIGHT BATT PACKS, IAW CRJ AMM 33-51-17.
